# SDR LR7A9959

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 203
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT INSPECTION CREW NOTED APPROX. 1 INCH CRACK IN WL 195 CREW DOOR LONGERON FATIGUE PREVENTATIVE MODIFICATION DOUBLER AT FS 203.  REMOVED DAMAGED DOUBLER.  INSPECTED SKIN AND LONGERON.  NO OTHER DEFECTS NOTED.  FABRICATED AND INSTALLED NEW DOUBLER PER SRM 53-30-30.
